# SDR DALA2015032702444

- Difficulty date: March 18, 2015
- Submitted: March 27, 2015
- Operation: Air carrier
- Aircraft: N596NW
- Make and model: Boeing 757351
- Aircraft serial: 32996
- Aircraft time: 41,414 hours, 13,806 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1640-1661
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR, BOX BEAM INTERCOSTAL AT BL0 FROM STA 1640 AND1661 HAS CORROSION RL099, CP53-252-01L.  R & R BOX BEAM INTERCOSTAL AT MAIN CABIN FLOOR AREA, STA 1640 TO 1661, BL0 IAW SRM 51-40-02, PG 21, FIG 4 AND 51-40-02, PG 7, FIG 7D AND 51-40-05, PG 2, DETAIL 1, PERMANENT REPAIR ACCOMPLISHED.
